# SDR CALA2023042401241

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH FR 16 CROSSBEAM HOLE H2,H3 AND H4 HAVE CRACK INICATIONS IN FR AME LAYER PER HAECO LCQ N/R 9298767/40767 GEN BY V892444 CROSSBEAM JUNCTION HOLES #H2, H3, H4 PER PART 2 OF THE LATEST 67384 TOTAL AIRCRAFT CYCLES. REVISION OF ECRA 5310-08147 ON OR BEFORE THE AIRCRAFT REACHES ACCOMPLISHED INTERIM REPAIR IAW ECRA 5310-08147 WITH NO DEVIATIONS. ACCOMPLISH INITIAL INSPECTION AT THE LH FR16 REF ECRA 5310-08147 INTERIM REPAIR STEP 2. "ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION AT THE LH FR16 CROSSBEAM JUNCTION HOLES #H2, H3 AND H4 PER PART 2 OF THE LATEST REVISION OF ECRA 5310-08147 ON OR BEFORE THE AIRCRAFT REACHES 67,384 TOTAL AIRCRAFT FLIGHT CYCLES." INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
